Cookies?
Library Header Image
LSE Research Online LSE Library Services

Discretionary stopping of one-dimensional Itô diffusions with a staircase reward function

Zervos, Mihail, Bronstein, Anne Laure, Hughston, Lane P and Pistorius, Martijn R (2006) Discretionary stopping of one-dimensional Itô diffusions with a staircase reward function. Journal of Applied Probability, 43 (4). pp. 984-996. ISSN 0021-9002

Full text not available from this repository.

Item Type: Article
Official URL: http://www.apt.group.shef.ac.uk/ap.html
Additional Information: © 2006 Applied Probability Trust
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Aug 2008 14:50
URL: http://eprints.lse.ac.uk/15279/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only